应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (1): 187-198    DOI: 10.1007/s10255-016-0547-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Vertex-Fault-Tolerant Cycles Embedding on Enhanced Hypercube Networks
Min LIU1, Hong-mei LIU2
1 Faculty of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China;
2 College of Science, China Three Gorges University, Yichang 443002, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9